No I have never suffered from this but I suffer from Barrett's esophagus which was caused by years of suffering from indigestion and doing nothing about it even though i was forever poping rennies but I didn't go to the doctor about it until it was too late and now i have this damaged inside me which i have been told could eventually go cancerious at any time.
Myself and partner both suffer from indigestion and have both been prescribed Omezaprozole. I take 20mg every day and my partner takes 20Mg twice a day along with Gaviscon which works for him as well.
We both previously suffered from bad indigestion but since taking Omeprazole we very rarely suffer from it now and only occationaly when we slip up when we are bad .
Its a process of ellimination as we have cut out most fatty fooods and eat smaller amounts at more regular times.
We do still have occations where we eat fatty foods and sometimes we get away with it with very little suffering.
We have also lost weight and also try and eat healthy which works for us. We were advised by a consultant at the hospital to try and not eat anything after 9 oclock at night and to prop up our bed at the top end with books.
We have tried everything as well as loosing weight, not getting stressed and taking plenty of excercise which has all helped.
It's a process of ellimination and only you will know what works for you when you give it a try but don't let your suffering go on as it could result in unreparable damage like I have as i didn't think anything about it when i used to pop rennies by the packet.
Best to give them a good try and see if they stop your indigestion as they are a very good drug and are relitavely safe. Your symptoms might not be anythinng to do with taking these tablets as it might just be that your concious of the fact that you havejust sarted taken them. If you experince any other said effects get back in touch with you doctor and talk to him about it but give them a good try and see hpw you get on._ 0 votes F Report g Share < reply to Guest
[quote:cac7018c27=\"sunnuy \"]hi just wanted to say that i have been taking omeprazole on and off for acidity but has anyone experienced lack of libido[/quote:cac7018c27]
Omeprazole inhibits the absorption of iron and vitamin B12 which can deplete energy via anemia and also reduce libido. Taking supplements several hours away from the time you take the omep will help._ 0 votes F Report g Share < reply to Guest
[quote:89e58b8822=\"Crohner \"][quote:89e58b8822=\"sunnuy \"]hi just wanted to say that i have been taking omeprazole on and off for acidity but has anyone experienced lack of libido[/quote:89e58b8822]
Omeprazole inhibits the absorption of iron and vitamin B12 which can deplete energy via anemia and also reduce libido. Taking supplements several hours away from the time you take the omep will help.[/quote:89e58b8822]
One of the drug's potential side effects is impotence._ 0 votes F Report g Share < reply to Guest